# SDR IXXA100058S

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 102,011 hours, 33,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1400 S36
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND, FOUND A CRACK ON BELLY CTR LINE LONGERON 36 AT STA 1400. MX REPAIRED IAW SRM 53-2-1 CLASS 3.   ACFT WAS RETURNED TO SERVICE.
